# SDR SWAA2023010675503

- Difficulty date: November 25, 2022
- Submitted: January 6, 2023
- Operation: Air carrier
- Aircraft: N439WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29834
- Aircraft time: 64,965 hours, 38,601 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 400-500d S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED CHANNEL, BS 400 - 500D, S26L, WL 156.   REPLACED THE CHANNEL IAW SRM 51-40-02, AND DWG 143A7501, REV B.
